# SDR AALA202303101508

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 52,903 hours, 36,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM LEVER DOOR 1R HARD TO ARM BINDS. MAINTENANCE LUBRICATED 1R ARMING LEVER PER AMM 52-11-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
